# SDR FDEA201011174409

- Difficulty date: November 17, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 43,749 hours, 30,706 cycles
- Engine: Pwa JT8D15
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: 2824DFJMN
- Condition: Failed
- Location: Nr 7 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR7 LED WOULD NOT RETRACT ON CLIMBOUT.  RAN QRH AND  IT WOULD NOT CLEAR.  REPLACED THE NR 7 SLAT ACTUATOR WITH AND OVERHAULED UNIT PER MM 27-81-032-4.  OPS CHECK AND LEAK CHECK GOOD. LEAK AND OPS CHECK NORMAL PER MM 27-81-032-4.
